Functions of bounded (?, p) mean oscillation

Authors

  • René Erlín Castillo Castillo Ohio University.
  • Julio César Ramos Fernández Universidad de Oriente.
  • Eduard Trousselot Universidad de Oriente.

DOI:

https://doi.org/10.4067/S0716-09172008000200005

Keywords:

Functions of bounded mean oscillation, homogeneous type spaces, funciones de oscilación media acotada, espacios de tipo homogéneo.

Abstract

In this paper we extend a result of Garnett and Jones to the case of spaces of homogeneous type.

Author Biographies

René Erlín Castillo Castillo, Ohio University.

Department of Mathematics.

Julio César Ramos Fernández, Universidad de Oriente.

Departamento de Matemáticas.

Eduard Trousselot, Universidad de Oriente.

Departamento de Matemáticas.

References

[1] J. Garnett and P. Jones. The distance in BMO to L?, Ann. of Math., 108, pp. 373-393, (1978).

[2] F. Jhon and L. Nirenberg. On functions of bounded mean oscillation, Comm. on Pure and Appl. Math., XIV, pp. 415-426, (1961).

[3] R. Marcias and C. Segovia. Lipschitz functions on space of homogeneous type, Avd. Math., 33, pp. 257-270, (1979).

[4] J. Mateu, P. Mattila, A. Nicolau and J. Orobitg. BMO for non-doubling measure, Duke Math. Journal, 102, pp. 533-565, (2000).

Published

2017-05-02

How to Cite

[1]
R. E. Castillo Castillo, J. C. Ramos Fernández, and E. Trousselot, “Functions of bounded (?, p) mean oscillation”, Proyecciones (Antofagasta, On line), vol. 27, no. 2, pp. 163-177, May 2017.

Issue

Section

Artículos

Most read articles by the same author(s)